On the hyperbolicity of long wave equations
Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 555-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_3_a9,
author = {V. M. Teshukov},
title = {On the hyperbolicity of long wave equations},
journal = {Doklady Akademii Nauk},
pages = {555--559},
year = {1985},
volume = {284},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a9/}
}
V. M. Teshukov. On the hyperbolicity of long wave equations. Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 555-559. http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a9/